# SDR DLM88981723

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5913595501
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT L2R ON THE FUSELAGE STA 1418 FRAME.  CRACK WAS 1 INCH IN LENGTH.  REPAIRED PER ERA 332078-14.
